MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; GELWEAVE ANTE-FLO

VASCUTEK LTD. GELWEAVE; GELWEAVE ANTE-FLO
Model Number ANTE-FLO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Seroma formation detected upon clinical follow up.Patient required hospitalisation.Surgical intervention was required.The device was explanted from the patient.Adverse event without identified device or use problem.Not related to any sub assemblies type of investigation.A review of qc, manufacturing and physical test records was carried out and show the batch was manufactured to design specification and met all in process and bass material physical test acceptance criteria.A 5-year similar event review was performed on seroma events related to gelweave product.The device was explanted, but its disposition is unknown.Investigation findings, no issue was found with the manufacture of this batch on review of production records.Investigation conclusion, cause not established.Vascutek ltd.Considers this event as closed.
 
Event or Problem Description
Seroma: a follow up ct scan revealed formation of a seroma around the graft.Seroma formation was assumed to be due to plasma component leakage.Re-operation was performed.No details provided.Initial operation type: total; arch replacement.The patient was reported to be in serious condition - current condition is unknown.

Brand Name
GELWEAVE
Common Device Name
GELWEAVE ANTE-FLO
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key10703943
Report Number9612515-2020-00014
Device Sequence Number19744110
Product Code DSY
UDI-Device Identifier05037881106519
UDI-Public05037881106519
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K040829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberANTE-FLO
Device Catalogue Number734026/10S
Device Lot Number17206421
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;